Fisher's information on the correlation coefficient in bivariate logistic models

Smith, M.D. and Moffatt, P.G. (1999) Fisher's information on the correlation coefficient in bivariate logistic models. Australian and New Zealand Journal of Statistics, 41 (3). pp. 315-330. ISSN 1369-1473

Full text not available from this repository. (Request a copy)

Abstract

From a theoretical perspective, the paper considers the properties of the maximum likelihood estimator of the correlation coefficient, principally regarding precision, in various types of bivariate model which are popular in the applied literature. The models are: 'Full-Full', in which both variables are fully observed; 'Censored-Censored', in which both of the variables are censored at zero; and finally, 'Binary-Binary', in which both variables are observed only in sign. For analytical convenience, the underlying bivariate distribution which is assumed in each of these cases is the bivariate logistic. A central issue is the extent to which censoring reduces the level of Fisher's information pertaining to the correlation coefficient, and therefore reduces the precision with which this important parameter can be estimated.

Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 28 Nov 2013 14:28
Last Modified: 06 Nov 2018 15:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/44450
DOI:

Actions (login required)

View Item